Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and uniqueness for nonlinear neutral-differential equations


Author: L. J. Grimm
Journal: Bull. Amer. Math. Soc. 77 (1971), 374-376
MSC (1970): Primary 34K05; Secondary 34K05
DOI: https://doi.org/10.1090/S0002-9904-1971-12701-5
MathSciNet review: 0273161
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Driver, A functional-differential system of neutral type arising in a two body problem of classical electrodynamics, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, New York, Academic Press, 1963, pp. 474-484. MR 26 #4008. MR 146486
  • 2. V. P. Skripnik, On some systems with deviating argument of neutral type, Izv. Vysš. Učebn. Zaved. Matematika 1968, no. 8 (75), 80-87. (Russian) MR 235244

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34K05, 34K05

Retrieve articles in all journals with MSC (1970): 34K05, 34K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12701-5

American Mathematical Society